# SDR TRAX200700676

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 10,352 hours, 8,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACKED INSIDE ACCESS PANEL 832AR (UPPER FWD FRAME SUPPORT DOUBLER  P/N:601R318094-2).   OK FOR 600 FLIGHT HRS WITH A RE-INSPECTION AT EVERY 200 FLT HRS TO ENSURE CRACK LENGTH  DOES NOT INCREASE.  REFERENCE REO: 601R-52-11-1247.    10-18-07    REMOVED AND REPLACED UPPER FWD FRAME SUPPORT DOUBLER IAW CRJ SRM 51-42-06.
